# SDR REXA2025072900770

- Difficulty date: July 3, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 36,488 hours, 26,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION (SEVERAL POINTS) ON RH SEAT TRACK RBL 10 BTW FS 349.00 TO 379.00 ALSO CORROSION ON LH SEAT TRACK LBL 10 BTW FS 374.00 TO 409.00 AND LBL 27 BTW FS 364.00 FWD END AT PAX CABIN DUE TO EXCESIVE DAMAGE ON RH SEAT TRACK RBL 10 BTW FS 349.00 TO 379.00 AND LH SEAT TRACK LBL 10 BTW FS 374.00 TO 409.00 AND LBL 27 BTW FS 364.00 FWD END AT PAX CABIN WERE EVALUATED OUT LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 THEREFORE WERE REPLACED PER CRJ 900 AMM 53-00-49-400-801-A07
